Lancaster EPrints

An action principle and canonical formalism for the Neveu Schwarz-Ramond string

Collins, P. A. and Tucker, Robin (1976) An action principle and canonical formalism for the Neveu Schwarz-Ramond string. Physics Letters B, 64 (2). pp. 207-210. ISSN 0370-2693

Full text not available from this repository.

Abstract

A Lagrangian giving the constraints and boundary conditions of the Neveu Schwarz-Ramond model is presented.

Item Type: Article
Journal or Publication Title: Physics Letters B
Subjects:
Departments: Faculty of Science and Technology > Physics
ID Code: 74889
Deposited By: ep_importer_pure
Deposited On: 03 Aug 2015 11:04
Refereed?: Yes
Published?: Published
Last Modified: 30 Aug 2017 14:45
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/74889

Actions (login required)

View Item